Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80978 Total View: 1291101
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 5, Issue 4

Volume 5, Issue 4 (2021)

16 articles in this issue

Article Open Access

Weighted Approximation Properties of New (p, q)—Analogue of Balazs Szabados Operators

Hayatem Hamal, Pembe Sabancıgil

DOI:http://dx.doi.org/10.26855/jamc.2021.12.016

Views: Published: December 30,2021

Article Open Access

A Comparative Statistical Analysis of Two Popular Indian Patriotic Songs

Arshi Rahman, Soubhik Chakraborty

DOI:http://dx.doi.org/10.26855/jamc.2021.12.015

Views: Published: December 27,2021

Article Open Access

Model Predictive Static Programming Guidance Method with Trajectory Way-points Constraints

Zhe Luo, Xinsan Li, Lixin Wang

DOI:http://dx.doi.org/10.26855/jamc.2021.12.013

Views: Published: December 23,2021

Article Open Access

A Note on Two (3+1)-Dimensional Gardner-Type Equation with Multiple Kink Solutions

Afgan Aslanov

DOI:http://dx.doi.org/10.26855/jamc.2021.12.014

Views: Published: December 23,2021

Article Open Access

Acoustic Characteristics Analysis of Liquid-filled Muffler Based on the Structural Acoustic Coupling

Shuailong Zhou, Zhi Fang

DOI:http://dx.doi.org/10.26855/jamc.2021.12.012

Views: Published: December 16,2021